Facebook Twitter Instagram YouTube

Variational principles for the invariant toroids of classical dynamics

TitleVariational principles for the invariant toroids of classical dynamics
Publication TypeJournal Article
Year of Publication1974
AuthorsPercival, IC
JournalJournal of Physics A: Mathematical, Nuclear and General
Volume7
Issue7
Pagination794 - 802
Date PublishedJan-05-1974
ISSN0301-0015
URLhttp://stacks.iop.org/0301-0015/7/i=7/a=005?key=crossref.bc6b51a39f99c5c168c60bdf05340891
DOI10.1088/0305-4470/7/7/005
Short TitleJ. Phys. A: Math. Nucl. Gen.